Please use this identifier to cite or link to this item:
|Title:||On the constructions of constant-composition codes from perfect nonlinear functions||Authors:||Li, Chao
|Keywords:||DRNTU::Science::Mathematics::Applied mathematics||Issue Date:||2009||Source:||Li, C., Li, Q., & Ling, S. (2009). On the constructions of constant-composition codes from perfect nonlinear functions. Science in China Series F: Information Sciences, 52(6), 964-973.||Series/Report no.:||Science in China series F: information sciences||Abstract:||A new construction of constant-composition codes based on all known perfect nonlinear functions from Fqm to itself is presented, which provides a kind of unified constructions of constant-composition codes based on all known perfect nonlinear functions from Fqm to itself. It is proved that the new constant-composition codes are optimal with respect to the Luo-Fu-Vinck-Chen bound, when m is an odd positive integer greater than 1. Finally, we point out that two constructions of constant-composition codes, proposed by Ding Cunsheng et al. in 2005, are equivalent to two special types of the new constant-composition codes.||URI:||https://hdl.handle.net/10356/95414
|DOI:||10.1007/s11432-009-0110-0||Rights:||© 2009 Science in China Press and Springer. This is the author created version of a work that has been peer reviewed and accepted for publication by Science in China Series F: Information Sciences, Science in China Press and Springer. It incorporates referee’s comments but changes resulting from the publishing process, such as copyediting, structural formatting, may not be reflected in this document. The published version is available at: [http://dx.doi.org/10.1007/s11432-009-0110-0].||Fulltext Permission:||open||Fulltext Availability:||With Fulltext|
|Appears in Collections:||SPMS Journal Articles|
Files in This Item:
|67. On the constructions of constant-composition.pdf||960.08 kB||Adobe PDF|
Items in DR-NTU are protected by copyright, with all rights reserved, unless otherwise indicated.